1
ATI PHARM PROCTORED ACTUAL STUDY GUIDE
EXAM WITH 2026-27 LATEST QUESTIONS AND
ANSWERS SET
A nurse should anticipate that the primary care provider may
prescribe polystyrene sulfonate (Kayexalate) for a client who
has a serum potassium of
- Correct Answer 5.4 mEq/L and burn injuries.
A client is admitted to the hospital with exacerbation of
asthma and is receiving albuterol (Proventil) nebulizer
treatments every 4 hr. If encountered, which central nervous
system (CNS) side effect should the nurse attribute to this
medication? - Correct Answer mild tremors
A client with active tuberculosis is started on a regimen of
antitubercular medications. Which of the following is
important for a nurse to stress to the client? - Correct Answer
Medication resistance may develop if dose scheduling is
irregular.
A client is admitted to the emergency department by an
ambulance for a heroin overdose. The client is currently taking
methadone (Methadose) that was prescribed through an
outpatient clinic for opioid detoxification. The client is
unresponsive and is
,2
administered naloxone (Narcan). The nurse evaluates for
which of the following desired responses to this medication?
- Correct Answer Increased respiratory rate
,3
A client diagnosed with migraine headaches is prescribed
sumatriptan (Imitrex). The nurse is reinforcing client teaching
regarding side effects of the medication and advises the client
to seek immediate medical attention for which of the
following symptoms? - Correct Answer Chest discomfort,
pressure, and tightness
A client phones the primary care clinic and informs a nurse
that he is having a "flare up" of his gout. He tells the nurse he
has been prescribed several medications for his gout and
questions which medication he should take.
When reviewing the clientʼs medical record, the nurse notes
the client has a history of migraine headaches. Based on this
information, which of the following medications should the
nurse anticipate the primary care provider will prescribe? -
Correct Answer colchicine
An older adult client treated for recurring episodes of heart
failure has been on long- term thiazide diuretic therapy. Which
of the following findings should the nurse report as an adverse
effect of these medications? - Correct Answer Hypokalemia
A nurse recognizes that a client is experiencing an adverse
reaction to a nebulized dose of ipratropium (Atrovent) if the
client reports - Correct Answer a dry, scratchy throat.
, 4
A client is prescribed estrogen for the reversal of menopause
symptoms. The nurse recognizes the need for further
teaching when the client states, - Correct Answer "I should
immediately report any leg pain or redness, numbness or
stiffness, or swelling to my primary care provider."
A client newly diagnosed with peptic ulcer disease is started
on the cytoprotective agent sucralfate (Carafate). What
important information should the nurse provide the client
regarding potential interactions of this medication? - Correct
Answer Sucralfate should be taken on an empty stomach
before meals and at bedtime.
ATI PHARM PROCTORED ACTUAL STUDY GUIDE
EXAM WITH 2026-27 LATEST QUESTIONS AND
ANSWERS SET
A nurse should anticipate that the primary care provider may
prescribe polystyrene sulfonate (Kayexalate) for a client who
has a serum potassium of
- Correct Answer 5.4 mEq/L and burn injuries.
A client is admitted to the hospital with exacerbation of
asthma and is receiving albuterol (Proventil) nebulizer
treatments every 4 hr. If encountered, which central nervous
system (CNS) side effect should the nurse attribute to this
medication? - Correct Answer mild tremors
A client with active tuberculosis is started on a regimen of
antitubercular medications. Which of the following is
important for a nurse to stress to the client? - Correct Answer
Medication resistance may develop if dose scheduling is
irregular.
A client is admitted to the emergency department by an
ambulance for a heroin overdose. The client is currently taking
methadone (Methadose) that was prescribed through an
outpatient clinic for opioid detoxification. The client is
unresponsive and is
,2
administered naloxone (Narcan). The nurse evaluates for
which of the following desired responses to this medication?
- Correct Answer Increased respiratory rate
,3
A client diagnosed with migraine headaches is prescribed
sumatriptan (Imitrex). The nurse is reinforcing client teaching
regarding side effects of the medication and advises the client
to seek immediate medical attention for which of the
following symptoms? - Correct Answer Chest discomfort,
pressure, and tightness
A client phones the primary care clinic and informs a nurse
that he is having a "flare up" of his gout. He tells the nurse he
has been prescribed several medications for his gout and
questions which medication he should take.
When reviewing the clientʼs medical record, the nurse notes
the client has a history of migraine headaches. Based on this
information, which of the following medications should the
nurse anticipate the primary care provider will prescribe? -
Correct Answer colchicine
An older adult client treated for recurring episodes of heart
failure has been on long- term thiazide diuretic therapy. Which
of the following findings should the nurse report as an adverse
effect of these medications? - Correct Answer Hypokalemia
A nurse recognizes that a client is experiencing an adverse
reaction to a nebulized dose of ipratropium (Atrovent) if the
client reports - Correct Answer a dry, scratchy throat.
, 4
A client is prescribed estrogen for the reversal of menopause
symptoms. The nurse recognizes the need for further
teaching when the client states, - Correct Answer "I should
immediately report any leg pain or redness, numbness or
stiffness, or swelling to my primary care provider."
A client newly diagnosed with peptic ulcer disease is started
on the cytoprotective agent sucralfate (Carafate). What
important information should the nurse provide the client
regarding potential interactions of this medication? - Correct
Answer Sucralfate should be taken on an empty stomach
before meals and at bedtime.